Volume 20, issue 2 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 2677–3220
Issue 5, 2141–2676
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On spectral sequences from Khovanov homology

Andrew Lobb and Raphael Zentner

Algebraic & Geometric Topology 20 (2020) 531–564
Bibliography
1 J A Baldwin, On the spectral sequence from Khovanov homology to Heegaard Floer homology, Int. Math. Res. Not. 2011 (2011) 3426 MR2822178
2 J A Baldwin, M Hedden, A Lobb, On the functoriality of Khovanov–Floer theories, Adv. Math. 345 (2019) 1162 MR3903915
3 A Champanerkar, I Kofman, Twisting quasi-alternating links, Proc. Amer. Math. Soc. 137 (2009) 2451 MR2495282
4 Y Fukumoto, P Kirk, J Pinzón-Caicedo, Traceless SU(2) representations of 2–stranded tangles, Math. Proc. Cambridge Philos. Soc. 162 (2017) 101 MR3581901
5 J Greene, Homologically thin, non-quasi-alternating links, Math. Res. Lett. 17 (2010) 39 MR2592726
6 J E Greene, A spanning tree model for the Heegaard Floer homology of a branched double-cover, J. Topol. 6 (2013) 525 MR3065184
7 M Hedden, C M Herald, P Kirk, The pillowcase and perturbations of traceless representations of knot groups, Geom. Topol. 18 (2014) 211 MR3158776
8 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
9 M Khovanov, Patterns in knot cohomology, I, Experiment. Math. 12 (2003) 365 MR2034399
10 P Kronheimer, T Mrowka, Instanton Floer homology and the Alexander polynomial, Algebr. Geom. Topol. 10 (2010) 1715 MR2683750
11 P Kronheimer, T Mrowka, Knots, sutures, and excision, J. Differential Geom. 84 (2010) 301 MR2652464
12 P B Kronheimer, T S Mrowka, Khovanov homology is an unknot-detector, Publ. Math. Inst. Hautes Études Sci. 113 (2011) 97 MR2805599
13 P Kronheimer, T Mrowka, Filtrations on instanton homology, Quantum Topol. 5 (2014) 61 MR3176310
14 Y Lim, Instanton homology and the Alexander polynomial, Proc. Amer. Math. Soc. 138 (2010) 3759 MR2661575
15 A Lobb, A slice genus lower bound from sl(n) Khovanov–Rozansky homology, Adv. Math. 222 (2009) 1220 MR2554935
16 A Manion, The Khovanov homology of 3–strand pretzels, revisited, New York J. Math. 24 (2018) 1076 MR3890966
17 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. 159 (2004) 1027 MR2113019
18 P Ozsváth, Z Szabó, On the Heegaard Floer homology of branched double-covers, Adv. Math. 194 (2005) 1 MR2141852
19 O Plamenevskaya, Transverse knots and Khovanov homology, Math. Res. Lett. 13 (2006) 571 MR2250492
20 K Qazaqzeh, The Khovanov homology of a family of three-column pretzel links, Commun. Contemp. Math. 13 (2011) 813 MR2847230
21 L Starkston, The Khovanov homology of (p,p,q) pretzel knots, J. Knot Theory Ramifications 21 (2012) MR2902279
22 R Zentner, Representation spaces of pretzel knots, Algebr. Geom. Topol. 11 (2011) 2941 MR2869448